# SDR ASAA11510446

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 15,026 hours, 4,515 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  PERFORMED BITE TEST OF WINDOW HEAT CONTROL PER FIM 30 41 00 810 801, NO FAULTS FOUND.
